Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 96, NWS St. Louis, MO

June 2, 2009Clinton County, Fayette County, Marion County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 2, 2009, 3:52 PM CDT for Clinton County, Fayette County, Marion County, Illinois. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2009, 3:52 PM CDT (20:52 UTC)
Expired
Jun 2, 2009, 4:30 PM CDT
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Clinton County, IL, Fayette County, IL, Marion County, IL

The radar

The St Louis radar (KLSX), 133 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 4:15 PM CDTTSTM WND DMG2 Nw Vernon, ILLARGE TREE AND TV ANTENNA BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 12:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 022052
SVRLSX
ILC027-051-121-022130-
/O.NEW.KLSX.SV.W.0096.090602T2052Z-090602T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHWESTERN MARION COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 430 PM CDT

* AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SHATTUC...OR 7 MILES EAST OF CARLYLE...AND MOVING NORTHEAST AT 30
  MPH.

LOCATIONS IMPACTED INCLUDE...
  BOULDER...
  SANDOVAL...
  ODIN...
  FAIRMAN...
  PATOKA...
  SHOBONIER...
  KEYESPORT...
  TONTI...
  VERNON...
  ALMA...
  BRUBAKER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3853 8927 3865 8938 3894 8904 3869 8882
TIME...MOT...LOC 2052Z 234DEG 26KT 3865 8923

$$

BRITT
2 follow-up statements
000 
WWUS53 KLSX 022108
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
408 PM CDT TUE JUN 2 2009

ILC027-051-121-022130-
/O.CON.KLSX.SV.W.0096.000000T0000Z-090602T2130Z/
CLINTON IL-MARION IL-FAYETTE IL-
407 PM CDT TUE JUN 2 2009  

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT 
FOR SOUTHWESTERN FAYETTE...NORTHWESTERN MARION AND EASTERN CLINTON 
COUNTIES...

AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FAIRMAN...OR 12 MILES NORTHWEST OF SALEM...MOVING NORTHEAST AT
20 MPH.

LOCATIONS IMPACTED INCLUDE...
FAIRMAN...PATOKA...SHOBONIER...TONTI...VERNON...ALMA AND BRUBAKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

LAT...LON 3856 8922 3871 8931 3894 8904 3869 8882
TIME...MOT...LOC 2107Z 233DEG 16KT 3871 8914

$$

BRITT
000 
WWUS53 KLSX 022119
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT TUE JUN 2 2009

ILC027-051-121-022130-
/O.CON.KLSX.SV.W.0096.000000T0000Z-090602T2130Z/
CLINTON IL-MARION IL-FAYETTE IL-
419 PM CDT TUE JUN 2 2009  

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN FAYETTE...NORTHWESTERN MARION AND NORTHEASTERN
CLINTON COUNTIES...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR VERNON...OR 13 MILES SOUTH OF VANDALIA...MOVING NORTHEAST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
SHOBONIER...PATOKA...TONTI...ALMA AND BRUBAKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

LAT...LON 3858 8914 3874 8925 3894 8904 3869 8882
TIME...MOT...LOC 2119Z 242DEG 14KT 3880 8911

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 12:47 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 2, 12:47 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CDT TUE JUN 2 2009

.DISCUSSION...
/408 AM CDT TUE JUN 2 2009/
Q-STATIONARY FRONT OVER NORTHERN MO/SOUTHERN IA WILL REMAIN IN PLACE
THROUGH MUCH OF THE DAY TODAY BEFORE DROPPING SOUTHEAST TONIGHT.
UNCLEAR WHETHER THIS SOUTHERN PUSH WILL BE DUE TO CONVECTION OR
UPPER LEVEL DYNAMICS AS THE LOW OVER SOUTHEASTERN COLORADO MOVES
THROUGH KANSAS TO THE MO/AR BORDER BY WEDNESDAY EVENING.
REGARDLESS...ALL GUIDANCE IS INDICATING THAT THE FRONT WILL MOVE
VERY SLOWLY ACROSS THE REGION.  THE LOW/MID LEVEL BAROCLINIC ZONE
MAY NOT CLEAR THE AREA UNTIL THURSDAY MORNING.  THIS WILL GIVE IT
PLENTY OF TIME TO RAIN ACROSS THE AREA.  THINK RAIN WILL START OUT
THIS AFTERNOON AS SCATTERED TO NUMEROUS AIRMASS THUNDERSTORMS.
GFS/NAM SOUNDINGS LOOK MODERATELY UNSTABLE WITH 1500-2000J/KG OF
CAPE AND LITTLE OR NO CAP THIS AFTERNOON.  THIS WILL PROBABLY BE THE
MOST LIKELY TIME FOR SEVERE WEATHER...WITH DAMAGING DOWNBURST WINDS
AND LARGE HAIL BEING THE PRIMARY THREAT.  THINK STORMS WILL FORM UP
INTO AN MCS DURING THE EVENING WHICH WILL MOVE SLOWLY SOUTHEAST.
INSTABILITY DROPS OFF PRETTY QUICKLY DURING THE EVENING...AND THE
BULK 0-3KM AND 0-6KM SHEAR IS PRETTY PITIFUL...SO SEVERE WEATHER
THREAT WILL LIKELY DROP OFF THROUGH THE EVENING AS WELL.  POTENTIAL
SLOW MOVEMENT OF THE MCS AND PWATS OF 1.5-2 INCHES ACROSS THE AREA
SHOULD ALLOW FOR SOME HEAVY RAIN.  HPC HAS OUTLOOKED PARTS OF THE
AREA IN A SLIGHT RISK FOR FLASH FLOODING...SO WILL ISSUE A FLASH
FLOOD WATCH FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI WHERE
POTENTIAL SEEMS HIGHEST.  HAVE KEPT RAIN IN THE FORECAST OUT THROUGH
WEDNESDAY NIGHT DUE TO THE SLOW MOVEMENT OF THE FRONT.  GFS
CONTINUES TO SHOW SOME PRETTY HIGH QPF BULLSEYES OVER SOUTHERN
MISSOURI RELATED TO THE UPPER LEVEL LOW.  MY CONFIDENCE IS LOW THAT
WELL CONTINUE TO SEE HEAVY RAIN THAT FAR BEHIND THE FRONT...WHICH
IS WELL INTO ARKANSAS AND TENNESSEE BY THAT TIME...BUT THOUGH IT
BEST TO KEEP SOME POPS GOING ACROSS THE SOUTHERN 1/2 OF THE CWFA TO
ACCOUNT FOR THE POSSIBILITY OF MORE RAIN.

LITTLE CHANGE TO THE REST OF THE FORECAST BEYOND WEDNESDAY
NIGHT/THURSDAY.  ALL MODELS DRY US OUT FOR THE LAST HALF OF THE WEEK
WITH SEASONABLY COOLER AIR FILTERING IN BEHIND THE FRONT.  HAVE
PRETTY MUCH KEPT THE FORECAST THROUGH SATURDAY AS-IS.

CARNEY

&&

.AVIATION...
/1240 PM CDT TUE JUN 2 2009/

FOR THE 18Z TAFS...WITH A WEAKER CAP ON TAP FOR TODAY AND
CONTINUAL MIXING OF THE LOWER ATMOSPHERE SHOWERS AND THUNDERSTORMS
HAVE ERRUPTED ACROSS THE SOUTHERN MO INTO SOUTHERN IL. ANTICIPATE
THUNDERSTORM ACTIVITY TO CONTINUE WITHIN THE WARM SECTOR SOUTH A
STALLED FRONTAL BOUNDARY ACROSS THE MO-IA BORDER. WILL MONITOR
THIS SITUATION CLOSELY AS TSRA HAS IMPACTED KTBN WITH 1 3/4 SM AND
40KT GUSTS. FOR THE EXTENDED FRONTAL BOUNDARY WILL QUICKLY SHIFT
SOUTHWARD IMPACTING KUIN AROUND 22Z...THRU KCOU BY 23Z...AND
LOOKING AT AN ARRIVAL TIME OF AROUND 3Z FOR KSUS- KSTL. WITH THE
PASSAGE OF THE FRONT CIGS SHOULD FALL INTO THE MVFR RANGE WITH THE
POSSIBILITY OF IFR CONDITIONS DURING THE LATE EVENING INTO THE
EARLY MORNING HOURS FOR ALL TAF LOCALES. SHOWERY WEATHER SHOULD
DISSIPATE DURING THIS TIME FRAME WITH ALL WET WEATHER ANTICIPATED
OUT OF THE BI-STATE REGION AROUND 12Z ON WEDNESDAY. LOW MVFR CIGS
SHOULD LIFT FOR KUIN THRU THE MIDDAY HOURS...WITH KCOU-KSTL-KSUS
REMAINING SOCKED WITH MVFR CONDITIONS INTO THE AFTERNOON IN WAKE
OF THE FRONT.

SIPPRELL

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR KNOX-LEWIS-
     MARION-MONROE-SHELBY.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     AFTERNOON FOR AUDRAIN-BOONE-CALLAWAY-COLE-MONITEAU-RALLS.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 2, 5:31 AM CDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
531 AM CDT TUE JUN 2 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031045-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
531 AM CDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
OVER PARTS OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL
ILLINOIS. THE STORMS WILL BECOME MORE NUMEROUS AND OVERSPREAD THE
ENTIRE AREA TONIGHT AS A COLD FRONT DRIFTS SOUTHEAST THROUGH THE
REGION. SOME OF THE STORMS COULD BE SEVERE THIS AFTERNOON AND
EVENING AND PRODUCE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY
RAIN IS ALSO A POSSIBILITY ESPECIALLY OVER PARTS OF NORTHEASTERN
AND CENTRAL MISSOURI.

MODERATE TO MAJOR FLOODING IS CONTINUING ALONG THE ILLINOIS
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE
ENTIRE AREA ON WEDNESDAY AND ACROSS EAST CENTRAL AND SOUTHEASTERN
MISSOURI AS WELL AS SOUTHWEST ILLINOIS ON WEDNESDAY NIGHT. THE
STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH
SUNDAY ACROSS NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL
ILLINOIS.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUPS AND AMATEUR RADIO OPERATORS SHOULD MONITOR
THE WEATHER CLOSELY TODAY AND THIS EVENING AND BE READY FOR
IMMEDIATE ACTIVATION SHOULD A WATCH BE ISSUED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Local storm report, Jun 2, 3:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     CARLINVILLE             39.28N  89.88W
06/02/2009  E60 MPH          MACOUPIN           IL   AMATEUR RADIO

            PORTA POTTIES BLOWN OVER. 25 FOOT DECORATIVE TREE BLOWN
            OF THE ROOF OF A BUILDING.

&&

EVENT NUMBER LSX0902160

JPK
Local storm report, Jun 2, 3:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
346 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     5 NE CARLINVILLE        39.33N  89.81W
06/02/2009  E50 MPH          MACOUPIN           IL   TRAINED SPOTTER

0345 PM     HAIL             5 NE CARLINVILLE        39.33N  89.81W
06/02/2009  E0.25 INCH       MACOUPIN           IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902161
EVENT NUMBER LSX0902162

JPK
Local storm report, Jun 2, 3:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             CAMP POINT              40.04N  91.07W
06/02/2009  M0.75 INCH       ADAMS              IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902163

JPK
Local storm report, Jun 2, 3:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
349 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             4 SE SPARTA             38.11N  89.66W
06/02/2009  E0.25 INCH       RANDOLPH           IL   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902165

JP
Local storm report, Jun 2, 3:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     TRENTON                 38.61N  89.68W
06/02/2009                   CLINTON            IL   TRAINED SPOTTER

            TREES AND SOME POWER LINES DOWN ON THE NORTH SIDE OF
            TRENTON.

&&

EVENT NUMBER LSX0902166

JPK
Local storm report, Jun 2, 3:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CDT TUE JUN 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     4 NE CARLINVILLE        39.32N  89.83W
06/02/2009                   MACOUPIN           IL   TRAINED SPOTTER

            SMALL TREE LIMBS DOWN.

0350 PM     HAIL             4 NE CARLINVILLE        39.32N  89.83W
06/02/2009  M0.50 INCH       MACOUPIN           IL   TRAINED SPOTTER

            SMALL TREE LIMBS DOWN.

&&

EVENT NUMBER LSX0902168
EVENT NUMBER LSX0902169

JPK

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 1:02 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair43 min
Jun 2, 2:19 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair41 min
Jun 2, 2:40 PM CDTAreal Flood AdvisoryLSXMadison, Saint Clair5 hr
Jun 2, 3:14 PM CDTSevere Thunderstorm WarningLSXAdams46 min
Jun 2, 3:29 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery31 min
Jun 2, 3:58 PM CDTSevere Thunderstorm WarningLSXAdams, Brown47 min
Jun 2, 4:14 PM CDTTornado WarningLSXAdams, Brown31 min
Jun 2, 4:25 PM CDTSevere Thunderstorm WarningLSXFayette, Marion50 min
Jun 2, 4:44 PM CDTTornado WarningLSXBrown46 min
Jun 2, 5:26 PM CDTAreal Flood AdvisoryLSXAdams, Brown, Pike6 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.